# SDR 08FDEA02179

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CRACK 1.5 INCH LONG ON WEB ON AFT L3 JAMB AT STA 1306 BETWEEN L23 AND L27 LT SIDE.  REPAIR JAMB IAW SRM 53-50-00 FIG 19 SHEET 2, 3 AND 6 VOL 1.
